# SDR ASAA2023110446026

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 9,479 hours, 2,946 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON OVERHEAD. GROUNDED - YES. VERIFIED FAULT STATUS BLEED FAMV R. MSSG 36-12021. ACCOMP INITIAL EVALUATION USING BOTH TEST LRU REPLACEMENT TEST, TEST PASS REF AMM 36-12-00-720-801 & PNEUMATIC ENGINE #2 SYSTEM TEST, TEST PASS AFTER TEST FAULT CLEARED IT SELF. REF AMM 36-00-00-730-801 & IFIM 36-12-00-810-802.
